Nurse Gets Pfizer Shot; Ends Up With Pericarditis

By Dr. Mercola

A 33-year-old registered nurse received her second shot and a few days later began having heart palpitations. At first, she shook it off as perhaps being indigestion, but then she started feeling dizzy.

She couldn’t sleep, either. But when her chest started tightening she decided to get checked out. She was sent to the hospital, where she was diagnosed with pericarditis. Doctors told her it was because of the shot. Now she’s on three different medications to keep her from having a heart attack.

SOURCE: Rumble December 10, 2021


Dr. Mercola’s book The Truth About COVID-19: Exposing The Great Reset, Lockdowns, Vaccine Passports, and the New Normal is available at Amazon.

Shop Dr. Mercola supplements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s